PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 28 | 2 | 375-378
Tytuł artykułu

Solution to the problem of Kubesa

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An infinite family of T-factorizations of complete graphs $K_{2n}$, where 2n = 56k and k is a positive integer, in which the set of vertices of T can be split into two subsets of the same cardinality such that degree sums of vertices in both subsets are not equal, is presented. The existence of such T-factorizations provides a negative answer to the problem posed by Kubesa.
Słowa kluczowe
Wydawca
Rocznik
Tom
28
Numer
2
Strony
375-378
Opis fizyczny
Daty
wydano
2008
otrzymano
2008-01-09
poprawiono
2008-02-11
zaakceptowano
2008-02-11
Twórcy
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Mickiewicza 30, 30-059, Kraków, Poland
Bibliografia
  • [1] D. Froncek and T. Kovarova, Personal communication, 2004-6.
  • [2] D. Froncek and M. Kubesa, Problem presented at the Workshop in Krynica 2004, Discuss. Math. Graph Theory 26 (2006) 351.
  • [3] N.D. Tan, On a problem of Froncek and Kubesa, Australas. J. Combin. 40 (2008) 237-246.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1413
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.